# SDR DALA2023012400551

- Difficulty date: January 20, 2023
- Submitted: January 24, 2023
- Operation: Air carrier
- Aircraft: N956DD
- Make and model: Boeing 737-9
- Aircraft serial: 39823
- Aircraft time: 19,148 hours, 13,323 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Bs 1121-1138 S4r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND BROKEN INTERNAL STRUCTURE STRINGER 4R FROM BS1121 TO BS1138 IN TAIL COMPARTMENT. PERFORMED REPAIR INSTRUCTIONS ON INTERNAL STRUCTURE STRINGER 4R FROM BS1121 TO BS1138 IN TAIL COMPARTMENT AS PER ERA 603250-14.
